Pulmonary toxicity following administration of granulocyte colony-stimulating factor during chemotherapy for breast cancer: a case report and literature review

Walid Shalata, Lauren Waichenberg, Ismaell Massalha, Yulia Dudnik, Keren Rouvinov, Alexander Yakobson

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this report, we aim to present a case of pulmonary toxicity in a patient that received neoadjuvant chemotherapy treatment with doxorubicin and cyclophosphamide for triple-negative breast cancer that was followed with granulocyte colony-stimulating factor (G-CSF) for prevention neutropenia, our patient presented with chest discomfort and dyspnea, with radiologic evidence of radiologic investigations showed acute respiratory distress syndrome, after investigation and follow up we came to the conclusion that it was G-CSF adverse effect.

    Original languageEnglish
    Pages (from-to)1142-1145
    Number of pages4
    JournalAnti-Cancer Drugs
    Volume32
    Issue number10
    DOIs
    StatePublished - 1 Nov 2021

    Keywords

    • breast cancer
    • chemotherapy
    • granulocyte colony-stimulating factor
    • lung toxicity
    • neutropenic fever

    ASJC Scopus subject areas

    • Medicine (all)

    Fingerprint

    Dive into the research topics of 'Pulmonary toxicity following administration of granulocyte colony-stimulating factor during chemotherapy for breast cancer: a case report and literature review'. Together they form a unique fingerprint.

    Cite this